Lancaster EPrints

Comments on 'On the estimation of continuous-time transfer functions' by L. Wang and P. Gawthrop.

Young, Peter C. (2002) Comments on 'On the estimation of continuous-time transfer functions' by L. Wang and P. Gawthrop. International Journal of Control, 75 (9). pp. 693-697.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Control
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 21511
Deposited By: ep_ss_importer
Deposited On: 20 Jan 2009 11:37
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:48
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/21511

Actions (login required)

View Item